# SDR USAA000583

- Difficulty date: April 24, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 37,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STIFFENER WITH TWO CRACKS 2 INCHES AND .5 INCHES, STATION 312 AND 314, RBL 32.  REPLACED STIFFENER PER SRM 51-10-02.  (M)
